MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON US TRANSDUCER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON US TRANSDUCER
Model Number M2736A
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips field service engineer (fse) went onsite to evaluate the device in question.The fse indicated during an evaluation of the system transducer that there was no fault to the transducer.The fse confirmed that the customer incorrect measurement was due to the incorrect position of the transducer on the patient.Reporter phone (b)(6).Reporting institution phone (b)(6).
 
Event or Problem Description
Philips received a complaint on the avalon us transducer indicating the device acquires an incorrect measurement.The device was in use monitoring a patient at the time of the event.No adverse event involving a patient or user was reported.

Brand Name
AVALON US TRANSDUCER
Common Device Name
AVALON US TRANSDUCER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key20359966
Report Number9610816-2024-00671
Device Sequence Number15274814
Product Code HGM
UDI-Device Identifier00884838093195
UDI-Public(01)00884838093195
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2736A
Device Catalogue NumberM2736A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown